12-16-2002, 11:32 PM #1New Member
- Join Date
- Mar 2002
BEEN CKECKING UP ON KYNO, CANT FIND ANY SIDE EFFECTS ANYBODY KNOW/
12-16-2002, 11:50 PM #2
yeah im would love to hear more about this also...............
12-17-2002, 12:46 AM #3
I took it for a week, injected subq and probably wont do it again. I started feeling little lumps under the skin, and I'm still waiting for them to go away. I heard it takes a couple of weeks. I think it's a waste of $20. if you ask me.
12-17-2002, 12:53 AM #4
I know a few people who used it IM and said they got no benefits from it. Others say they think it made a difference in retaining gains. If you like sticking yourself, why not give it a shot.
12-17-2002, 07:32 AM #5
personally i think its worthless, ,supposed to increase atp and supply vitamins/minerals, you can get that from a well balanced diet, why stick yourself with something unless you know for a fact how usefull/beneficial its going to be...jmo
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)